A hamiltonian derivation of interaction equations for Rossby waves
1999 (English)In: Physica scripta. T, ISSN 0281-1847, Vol. T82, 71-73 p.Article in journal (Refereed) Published
The mode coupling equations for Rossby waves in a bounded periodic channel are derived by means of a Hamiltonian method. The streamfunction is used as field variable and we need not introduce Clebsch potentials or a lagrangian description. The Manley-Rowe relations follow from general hamiltonian theory.
Place, publisher, year, edition, pages
1999. Vol. T82, 71-73 p.
Hamiltonian formulation, fluid, Rossby waves
Research subject Theoretical Physics
IdentifiersURN: urn:nbn:se:umu:diva-44094OAI: oai:DiVA.org:umu-44094DiVA: diva2:419449